Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the stable rank of $ H\sp \infty$


Author: Peter J. Holden
Journal: Proc. Amer. Math. Soc. 114 (1992), 79-88
MSC: Primary 46J15; Secondary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1992-1086329-0
MathSciNet review: 1086329
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ {f_1},{f_2}$ are corona data and $ {f_1}$ is the product of finitely many interpolating Blaschke products, then there exist corona solutions $ {g_1},{g_2}$ with $ g_1^{ - 1} \in {H^\infty }\left( D \right)$. This provides a partial result in the direction of proving the stable rank of the algebra of bounded analytic functions on the open unit disc is one.


References [Enhancements On Off] (What's this?)

  • [1] G. Corach and D. Suárez, Stable range in holomorphic function algebras, Illinois J. Math. 29 (1985), 627-639. MR 806470 (87b:46056)
  • [2] -, On the stable range of uniform algebras and $ {H^\infty }$, Proc. Amer. Math. Soc. 98 (1986), 607-610. MR 861760 (87m:46103)
  • [3] J. Garnett, Bounded analytic functions, Academic Press, New York, 1980. MR 628971 (83g:30037)
  • [4] R. Herman and L. Vaserstein, The stable range of $ {C^ * }$-algebras, Invent. Math. 77 (1984), 553-555. MR 759256 (86a:46074)
  • [5] K. Hoffman, Bounded analytic functions and Gleason parts, Ann. of Math. 77 (1967), 74-111. MR 0215102 (35:5945)
  • [6] P. Jones, D. Marshall, and T. Wolff, Stable rank of the disc algebra, Proc. Amer. Math. Soc. 96 (1986), 603-604. MR 826488 (87d:46057)
  • [7] P. Koosis, Introduction to $ {H^p}$ spaces, London Math. Soc. Lecture Note Ser., vol. 40, Cambridge Univ. Press, Cambridge, 1980. MR 565451 (81c:30062)
  • [8] L. Laroco, Stable rank and approximation theorems in $ {H^\infty }$, preprint.
  • [9] M. Rieffel, Dimension and stable rank in the $ K$-theory of $ {C^ * }$-algebras, Proc. London Math. Soc. (3) 46 (1983), 301-333. MR 693043 (84g:46085)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 30D55

Retrieve articles in all journals with MSC: 46J15, 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1086329-0
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society